Tags

Type your tag names separated by a space and hit enter

[Interrelation of erythema multiforme exudativum, the Stevens-Johnson syndrome and toxic epidermal necrolysis (Lyell's syndrome)].

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article

Language

rus

PubMed ID

7293469

Citation

Anton'eva, A A., and V N. Shevarova. "[Interrelation of Erythema Multiforme Exudativum, the Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis (Lyell's Syndrome)]." Vestnik Dermatologii I Venerologii, 1981, pp. 29-30.
Anton'eva AA, Shevarova VN. [Interrelation of erythema multiforme exudativum, the Stevens-Johnson syndrome and toxic epidermal necrolysis (Lyell's syndrome)]. Vestn Dermatol Venerol. 1981.
Anton'eva, A. A., & Shevarova, V. N. (1981). [Interrelation of erythema multiforme exudativum, the Stevens-Johnson syndrome and toxic epidermal necrolysis (Lyell's syndrome)]. Vestnik Dermatologii I Venerologii, (7), 29-30.
Anton'eva AA, Shevarova VN. [Interrelation of Erythema Multiforme Exudativum, the Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis (Lyell's Syndrome)]. Vestn Dermatol Venerol. 1981;(7)29-30. PubMed PMID: 7293469.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Interrelation of erythema multiforme exudativum, the Stevens-Johnson syndrome and toxic epidermal necrolysis (Lyell's syndrome)]. AU - Anton'eva,A A, AU - Shevarova,V N, PY - 1981/7/1/pubmed PY - 1981/7/1/medline PY - 1981/7/1/entrez SP - 29 EP - 30 JF - Vestnik dermatologii i venerologii JO - Vestn Dermatol Venerol IS - 7 SN - 0042-4609 UR - https://www.unboundmedicine.com/medline/citation/7293469/[Interrelation_of_erythema_multiforme_exudativum_the_Stevens_Johnson_syndrome_and_toxic_epidermal_necrolysis__Lyell's_syndrome_]_ L2 - http://www.diseaseinfosearch.org/result/6876 DB - PRIME DP - Unbound Medicine ER -
Try the Free App:
Prime PubMed app for iOS iPhone iPad
Prime PubMed app for Android
Prime PubMed is provided
free to individuals by:
Unbound Medicine.